Alert archive / Michigan / Wind Advisories in 2006
Wind Advisory 9, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this wind advisory at Oct 27, 2006, 4:02 PM EDT for 23 counties in Michigan. It took effect at Oct 28, 2006, 8:00 AM EDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Oct 27, 2006, 4:02 PM EDT (20:02 UTC)
- In effect from
- Oct 28, 2006, 8:00 AM EDT
- Expired
- Oct 28, 2006, 7:26 PM EDT
- In force
- 11 hr
- Issued by
- NWS Grand Rapids, MI
All 23 counties
Allegan County, MI, Barry County, MI, Calhoun County, MI, Clare County, MI, Clinton County, MI, Eaton County, MI, Gratiot County, MI, Ingham County, MI, Ionia County, MI, Isabella County, MI, Jackson County, MI, Kalamazoo County, MI, Kent County, MI, Lake County, MI, Mason County, MI, Mecosta County, MI, Montcalm County, MI, Muskegon County, MI, Newaygo County, MI, Oceana County, MI, Osceola County, MI, Ottawa County, MI, Van Buren County, MI
The radar
The Grand Rapids radar (KGRR), 27 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 8.0 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 565 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 321 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KGRR 272002 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 402 PM EDT FRI OCT 27 2006 ...WIND ADVISORY IN EFFECT... .LOW PRESSURE IN WESTERN KENTUCKY WILL MOVE NORTHEAST TOWARD THE OHIO VALLEY AND INTENSIFY TONIGHT AND SATURDAY. AS THE STORM PASSES BY TO THE SOUTHEAST...WINDS WILL INCREASE TO ADVISORY CRITERIA. MIZ037>040-043>046-050>052-056>059-064>067-071>074-280415- /O.NEW.KGRR.WI.Y.0009.061028T1200Z-061029T1200Z/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON... GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS... HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN... KALAMAZOO...BATTLE CREEK...JACKSON 402 PM EDT FRI OCT 27 2006 ...WIND ADVISORY IN EFFECT FROM 8 AM EDT SATURDAY TO 7 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM EDT SATURDAY TO 7 AM EST SUNDAY. WEST TO NORTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH SATURDAY. SOME OF THE GUSTS COULD TOP 45 MPH. NORTH SOUTH ROADS SUCH AS US- 27 AND US-131 WILL BE ESPECIALLY PRONE TO HIGH WINDS SINCE THERE WILL BE A STRONG CROSS WIND. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
5 follow-up statements
000 WWUS73 KGRR 280250 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1050 PM EDT FRI OCT 27 2006 ...WINDY CONDITIONS EXPECTED SATURDAY AND SATURDAY NIGHT... .AN AREA OF LOW PRESSURE OVER CENTRAL KENTUCKY THIS EVENING...WILL RAPIDLY INTENSIFY THROUGH THE DAY ON SATURDAY AS IT MOVES TO SOUTHERN QUEBEC. WINDS ON THE BACKSIDE OF THIS DEVELOPING SYSTEM WILL INCREASE OVER THE AREA SATURDAY MORNING AND CONTINUE THROUGH SATURDAY NIGHT. MIZ037>040-043>046-050>052-056>059-064>067-071>074-281100- /O.CON.KGRR.WI.Y.0009.061028T1200Z-061029T1200Z/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON... GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS... HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN... KALAMAZOO...BATTLE CREEK...JACKSON 1050 PM EDT FRI OCT 27 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM EDT SATURDAY TO 7 AM EST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM EDT SATURDAY TO 7 AM EST SUNDAY. WEST TO NORTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH SATURDAY. SOME OF THE GUSTS COULD TOP 45 MPH. NORTH SOUTH ROADS SUCH AS US- 127 AND US-131 WILL BE ESPECIALLY PRONE TO HIGH WINDS SINCE THERE WILL BE A STRONG CROSS WIND. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 35 MPH OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NJJ
000 WWUS73 KGRR 280810 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 410 AM EDT SAT OCT 28 2006 ...WINDY CONDITIONS EXPECTED TODAY AND EARLY TONIGHT... .AN AREA OF LOW PRESSURE OVER THE OHIO/PENNSYLVANIA BORDER THIS MORNING...WILL CONTINUE TO INTENSIFY THROUGH THE DAY TODAY AS IT MOVES TO SOUTHERN QUEBEC. WINDS ON THE BACKSIDE OF THIS DEVELOPING SYSTEM WILL INCREASE OVER THE AREA THIS MORNING AND CONTINUE THROUGH SATURDAY NIGHT. MIZ037>040-043>046-050>052-056>059-064>067-071>074-281615- /O.CON.KGRR.WI.Y.0009.061028T1200Z-061029T1200Z/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON... GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS... HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN... KALAMAZOO...BATTLE CREEK...JACKSON 410 AM EDT SAT OCT 28 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM EDT THIS MORNING TO 7 AM EST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM EDT THIS MORNING TO 7 AM EST SUNDAY. WEST TO NORTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH THIS MORNING. SOME OF THE GUSTS COULD TOP 45 MPH. AREAS ALONG THE LAKE MICHIGAN SHORELINE COULD SEE WINDS GUSTS TO AROUND 50 MPH. NORTH-SOUTH HIGHWAYS SUCH AS US-127 AND US-131 WILL BE ESPECIALLY PRONE TO HIGH WINDS SINCE THERE WILL BE A STRONG CROSS WIND. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 44 MPH OR WIND GUSTS OF 45 TO 58 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NJJ
000 WWUS73 KGRR 281559 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1159 AM EDT SAT OCT 28 2006 ...WINDY CONDITIONS OCCURRING ACROSS SOUTHWEST LOWER MICHIGAN... .AN AREA OF LOW PRESSURE DEEPENING OVER THE EASTERN GREAT LAKES AT MIDDAY...WILL CONTINUE TO INTENSIFY THIS AFTERNOON. WINDS ON THE BACKSIDE OF THIS STRONG FALL SYSTEM WILL REMAIN HIGH INTO THE EVENING HOURS. MIZ037>040-043>046-050>052-056>059-064>067-071>074-290000- /O.CON.KGRR.WI.Y.0009.000000T0000Z-061029T1200Z/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON... GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS... HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN... KALAMAZOO...BATTLE CREEK...JACKSON 1159 AM EDT SAT OCT 28 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY. WEST TO NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO AROUND 45 MPH INLAND AND NEAR 50 MPH ALONG THE LAKE MICHIGAN SHORE WILL PERSIST INTO THIS EVENING. NORTH TO SOUTH HIGHWAYS SUCH AS US-127 AND US-131 WILL BE ESPECIALLY PRONE TO HIGH WINDS SINCE THERE WILL BE A STRONG CROSS WIND. SOME WIND GUSTS THAT HAVE OCCURRED THIS MORNING INCLUDE 52 MPH AT THE SOUTH HAVEN LIGHTHOUSE...49 MPH AT THE MUSKEGON PIER AND 47 MPH AT BIG SABLE POINT. WIND GUSTS INLAND HAVE BEEN AROUND 40 MPH THUS FAR. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 44 MPH OR WIND GUSTS OF 45 TO 58 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ DUKE
000 WWUS73 KGRR 282001 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 401 PM EDT SAT OCT 28 2006 ...WINDY CONDITIONS OCCURRING ACROSS SOUTHWEST LOWER MICHIGAN... .LOW PRESSURE OVER UPSTATE NEW YORK CONTINUES TO GENERATE STRONG WINDS OVER SOUTHWEST LOWER MICHIGAN. WIND GUSTS TO 45 MPH WILL BE POSSIBLE THROUGH THE EVENING HOURS. MIZ037>040-043>046-050>052-056>059-064>067-071>074-290415- /O.EXT.KGRR.WI.Y.0009.000000T0000Z-061029T0600Z/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON... GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS... HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN... KALAMAZOO...BATTLE CREEK...JACKSON 401 PM EDT SAT OCT 28 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 1 AM EST SUNDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 1 AM EST SUNDAY. WEST TO NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO AROUND 45 MPH INLAND AND NEAR 50 MPH ALONG THE LAKE MICHIGAN SHORE WILL PERSIST INTO THIS EVENING. NORTH TO SOUTH HIGHWAYS SUCH AS US- 127 AND US-131 WILL BE ESPECIALLY PRONE TO HIGH WINDS SINCE THERE WILL BE A STRONG CROSS WIND. WINDS WILL DIMINISH AFTER MIDNIGHT TO 15 TO 25 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 44 MPH OR WIND GUSTS OF 45 TO 58 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KGRR 282326 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 726 PM EDT SAT OCT 28 2006 MIZ037>040-043>046-050>052-056>059-064>067-071>074-290030- /O.CAN.KGRR.WI.Y.0009.000000T0000Z-061029T0600Z/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON... GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS... HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN... KALAMAZOO...BATTLE CREEK...JACKSON 726 PM EDT SAT OCT 28 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DIMINISHED THIS EVENING ACROSS THE AREA. NORTHWEST WINDS WILL REMAIN AROUND 10 TO 20 MPH ACROSS THE AREA. SOME ISOLATED WIND GUSTS OF 30 TO 35 MPH ARE POSSIBLE. THEREFORE...THE WIND ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this wind advisory went out at Oct 27, 3:30 PM EDT, 32 minutes earlier.
Area forecast discussion, Oct 27, 3:30 PM EDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 330 PM EDT FRI OCT 27 2006 .SHORT TERM... FORECAST CONCERNS ARE MANY IN THE SHORT TERM PERTAINING TO THE STRONG FALL LOW THAT DEEPENS OVER THE GREAT LAKES REGION THE NEXT 24 HOURS. AT THIS POINT SHORTWAVE IN THE OHIO VALLEY AND NORTHERN STREAM WAVE DIVING OUT OF THE NORTHERN PLAINS HAVE NOT PHASED. PHASING OCCURS OVER THE NEXT 24 HOURS...WITH THE LOW DEEPENING FROM 997MB/S AT PRESENT TO 972MB/S PER THE GFS NORTH OF LAKE ONTARIO TOMORROW EVENING. PRECIP CHANCES NEED TO BE ASCERTAINED FOR TONIGHT INTO SUNDAY MORNING. BIGGER CONCERN IS THE WIND GIVEN THE RAPID DEEPENING THAT TAKES PLACE. HAVE CONTINUED THE GALE ON LAKE MICHIGAN...AND HAVE HOISTED A WIND ADVISORY FOR THE ENTIRE CWA SATURDAY AND SATURDAY NIGHT. WILL CONTINUE TO FOLLOW THE GFS AS IT HAS HAD BETTER PERFORMANCE BEYOND 24 HRS. TONIGHT...PRECIP ASSOCIATED WITH THE SOUTHERN SHORTWAVE WILL SKIRT THE SOUTHEAST PART OF THE FORECAST AREA TONIGHT...WHEREAS MUCH OF THE REMAINDER OF THE FORECAST AREA WILL REMAIN DRY A GOOD PORTION OF THE NIGHT. NORTHERN WAVE WILL DRIVE INTO THE CWA FROM THE NORTHWEST LATE TONIGHT AND HAVE HIGH POPS IN THE NORTHWEST CWA AS WELL. ON SATURDAY HAVE BUMPED POPS TO CATEGORICAL GIVEN THE DEEP CYCLONIC FLOW OVER THE FORECAST AREA AND DELTA T/S INCREASING INTO THE MIDDLE TEENS. ENVISION WIND WHIPPED RAIN SHOWERS MIXING WITH SNOW SHOWERS OVER TIME. GIVEN WIND SPEEDS AND LACK OF SIGNIFICANT LOW LEVEL MOISTURE NOT EXPECT MUCH IF ANY ACCUMULATION FROM THE SNOW. WIND WILL BE THE BIGGEST FACTOR TOMORROW...WITH WINDS OF 20-30 MPH FOR THE MOST PART WITH GUSTS TO AROUND 45 MPH...POSSIBLY UP AROUND 50 MPH OR SO TOWARD THE COAST. SATURDAY NIGHT...THERMAL TROUGH PASSES THROUGH WITH BEST INSTABILITY IN PLACE OBVIOUSLY. DELTA T/S IN THE UPPER TEENS ARE EXPECTED. AGAIN LACK OF SIGNIFICANT LOW LEVEL MOISTURE WILL KEEP LAKE EFFECT IN CHECK. NOT EXPECTING MUCH IN THE WAY OF ACCUMULATION. SOME LAKE EFFECT WILL PERSIST INTO SUNDAY...BUT IT SHOULD WIND DOWN QUICKLY GIVEN MOISTURE DRYING UP. WE MAY EVEN NEED TO PULL PRECIP FROM SUNDAY WITH THE NEXT ISSUANCE. DRY WEATHER WILL THEN PERSIST INTO SUNDAY NIGHT. .LONG TERM... MONDAY WILL BE THE WARMEST DAY OF THE EXTENDED PERIOD. A NICE RIDGE WILL PRECEDE ANOTHER COLD FRONT MONDAY. 850 MB TEMPS ARE PROGD TO CLIMB TO 11C DURING THE AFTERNOON. IF WE CAN GET SOME CLEARING...TEMPS SHOULD HIT 60. A COLD FRONT THEN MOVES THROUGH THE CWA MONDAY NIGHT. ECMWF/NOGAPS AND GFS DIFFER IN THE AMOUNT OF COLD AIR THAT ADVECTS SOUTH...BUT THE TREND IS SIMILAR. WILL INCLUDE SHOWERS MONDAY NIGHT AS THE FRONT MOVES THROUGH THEN A BRIEF PERIOD OF DRY WEATHER BEFORE BRINGING SHSN BACK IN THE PICTURE THURSDAY THROUGH SATURDAY AS LAKE DELTA T/S CLIMB SUFFICIENTLY TO GENERATE LAKE PCPN. && .GRR WATCHES/WARNINGS/ADVISORIES...GALE WARNING IN EFFECT FROM ST. JOSEPH TO MANISTEE SATURDAY AND SATURDAY NIGHT HIGH WIND ADVISORY SATURDAY AND SATURDAY NIGHT ALL GRR FORECAST AREA. && DUKE 93
Hazardous weather outlook, Oct 27, 5:50 AM EDT, 10 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 550 AM EDT FRI OCT 27 2006 LMZ844>849-MIZ037>040-043>046-050>052-056>059-064>067-071>074-281000- ST JOSEPH TO SOUTH HAVEN-SOUTH HAVEN TO HOLLAND- HOLLAND TO GRAND HAVEN-GRAND HAVEN TO WHITEHALL- WHITEHALL TO PENTWATER-PENTWATER TO MANISTEE-MASON-LAKE-OSCEOLA- CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-MONTCALM-GRATIOT- OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN- KALAMAZOO-CALHOUN-JACKSON- 550 AM EDT FRI OCT 27 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY VERY WINDY CONDITIONS ARE EXPECTED ON SATURDAY AND SATURDAY EVENING AS A LOW PRESSURE SYSTEM INTENSIFIES OVER THE EASTERN GREAT LAKES REGION. WIND GUSTS UP TO 45 MPH OUT OF THE NORTHWEST WILL BE POSSIBLE... AND GALE FORCE WINDS ON LAKE MICHIGAN WILL BUILD WAVES TO 10 FEET OR MORE. THERE WILL ALSO BE NUMEROUS SNOW SHOWERS ON SATURDAY AND SATURDAY EVENING WITH SOME LIGHT ACCUMULATIONS POSSIBLE. SOME OF THE SNOW SHOWERS MAY BRIEFLY LOWER VISIBILITIES BELOW A HALF MILE...WHICH IN COMBINATION WITH THE STRONG WINDS COULD MAKE FOR HAZARDOUS TRAVEL CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MEADE
Nearby
Wind Advisories in Michigan, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.